| Model Number |
REELPASS SUTR LASSO,45° CRV LFT |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 5/27/2022 it was reported by a sales representative via sems that an ar-6069-45l and an ar-6069-45r suture lasso had an issue during a right shoulder repair procedure.As they began to repair the labrum, anterior then posterior, they opened up two reelpass suture passers, one left and one right.They used the right one first, which seemed to work out of the package, but once it was inside the joint it would only feed a couple on inches of monofilament into the joint.The passer was removed from the shoulder and monofilament pulled out of the passer in order to clear any blockages.It was then reintroduced into the shoulder but the issue persisted.A second 45r reelpass was opened but the same issue happened with this one as well.To successfully complete the anterior repair a non-arthrex product was opened.Turning to the posterior side we began using the 45l reelpass, but this too experienced the same issue as the 45rs.Once it was determined that the passer would not expel monofilament, a non-arthrex product was opened in order to complete the repair.The procedure was completed with no patient affect.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.However, due to the device being returned unpackaged, we are unable to confirm the reported event.